# SDR AALA202106149026

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 20,463 hours, 2,578 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Faulty
- Location: Stab Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STABILIZER CHANNEL AND STABILIZER L2 EICAS MESSAGE, FLIGHT RETURNED TO FIELD. REPLACED HORIZONTAL STABILIZER TRIM ACTUATOR ELECTRIC MOTOR CONTROL UNIT WITH SERVICEABLE UNIT IAW FIM 27-40-F1, OPS CHECK GOOD.
